Jump to content

Braveheart

Members
  • Content Count

    1
  • Joined

  • Last visited

  1. What a great website!!!!How great to link up with other blushers and sweaters!!!!You are all so brave for writing. Lovely to know that it isn`t just me that has this problem. I don`t have sweating, however have been a severe blusher since about eight years old. I have very fair skin and it is very obvious when I blush. I have tried to reduce the anxiety associated with this with different therapists and psychologists, hypnotherapy, accupuncture, makeup positive imagery, photofacial, homoepathic remedies etc however nothing made much difference. It severely affected my work as a teacher and at one stage had to completely stopped working. I ended up becoming so depressed that I was prescribed Prozac, which I took out of desperation. Amazingly the blushing and social anxiety subsided and my confidence greatly improved. Problem was that I couldn`t sleep and it made me rather hyperactive so I then went on to try some of the other SSRI`s however the blushing returned in full force. I then started Prozac again at extremely low doses The normal adult dose is 20mg and so I started at (1mg) per day diluted in orange juice. After a week I went up to 2mg, then after another week 5mg and then 10mg. I had no side effects whatsoever using this method and didn`t need to go to the full adult dose. I am now down to 5mg a day, and completely blush free. Sometimes I increase the dose to 10mg if I feel the need. Perhaps those people who have received benefits from medication from blushing but couldn`t tolerate the side effects could benefit from starting at low doses also???? On another note, after reading the negative experiences of those who have had the operation to stop blushing and sweating, I`m definitley not going to do this now. It was advertised on TV in Australia as a realtively minor procedure and there was no mention of side effects, disgraceful really. I`ll just keep going with the old Prozac . Thanks again for a wonderful informative website.
×
×
  • Create New...